\*DRAFT\* CTC-RI 2024 Annual Conference: "Investing in Primary Care & Health Equity" \*DRAFT\* (Please note: this is a draft agenda and session topics and times are subject to change!)

-	

•	1 -				
	Time	Session			
30 min	7:00 - 7:30 am	Registration & Breakfast			
			Morning Sessions		
15 min	7:30 - 7:45 am	Welcome: Debra Hurwitz, RN, MBA (she/her) Executive Director, CTC-RI			
60 min	7:45 – 8:45	Keynote: Al in Healthcare: Al and Healthcare: Pitfalls and Promises  Atin Jindal, MD, MS, (he/him) Director of Medical Informatics, Lifespan & Assistant Professor of Medicine, Clinician Educator, Brown University Featuring: Thomas Bledsoe, MD, (he/him) Internist at Brown Medicine, East Providence Primary Care, Clinical Associate Professor of Medicine at Brown Medical School, and Vice-chair of the Rhode Island Hospital Ethics Committee.			
5 min	8:45 – 8:50		Introduce the Plan for the		
15 Min	8:50 – 9:05		BREAK		
			Learning in Action	: Session 1	
		Session 1	Session 2	Session 3	Session 4
50 min	9:05 – 9:55 am	Health Equity through the Cycle of Incarceration  Allegra, Scharff, MPH, (she/her) RIDOH, Chief of Healthcare Equity   Olmstead Coordinator  Brad, Brockmann, JD, MDiv, (he/him) Brown University, Asst. Professor of the Practice Health Services, Policy & Practice Center for Health Promotion and Health Equity  Megan Clingham, Esq. (She/Her) Office of the Mental Health Advocate Director  Dupe Akinrimisi (she/her) Woonsocket Health Equity Zone, Thunderrmist Health Center Program Manager	Value-based payment for primary care in Medicaid - Learnings from MassHealth's Primary Care Sub-Capitation Program  Martha Farlow (she/her) MassHealth, Senior Director of Policy  Sabrina Werts (she/her) MassHealth, Senior Manager, Primary Care Strategy  Amy Doyle, MSW (she/her) MassHealth, Deputy Director, Policy	Behavioral Apps for PCPs: Assessing Evidence and Evaluating Options  John Torous, MD, (he/him) BIDMC, Director of Digital Psychiatry	Building Trusted Relationships with Patients  Jane Cooper-Driver, MSc, (she/her), acting Co-CEO, Chief Program Officer, Intend Health  Hillary Szczerbinski, BA, (she/her), Senior Program Manager, Intend Health

## \*DRAFT\* CTC-RI 2024 Annual Conference: "Investing in Primary Care & Health Equity" \*DRAFT\* (Please note: this is a draft agenda and session topics and times are subject to change!)

15 min	9:55 – 10:10 am		BREAK: Coffee & F	Refreshments	
		Learning in Action: Session 2			
		Session 1	Session 2	Session 3	Session 4
50 min	10:10 – 11:05 am	Improving Patient Demographic Data Collection in Primary Care to Address Health Disparities  Yolanda Bowes, BS (she/her) CTC-RI Program Manager  Nchabanu Wheeler, MBA (she/Her) Rhode Island Primary Care Physicians Corp. Quality Improvement Specialist	Pharmacy  Kelly Sanzen, PharmD (she/hers)  Clinical Pharmacy Specialist, Division of Kidney Disease and Hypertension, Brown Medicine, Pharmacy QI Facilitator, CTC-RI, Clinical Assistant Professor, The Warren Alpert Medical School of Brown University	Engaging Behavioral Health Providers in Integrate Care: Building a sustainable IBH model with the use of a Supervisory Protocol  Kristin David, Psy.D. (she/hers), The Foundation for Integrated Care, Executive Director	Healthy Tomorrows: Bridging the Gap between Family Visiting and Medical Homes  Michelle Hirst, MSW (she/her) Children's Friend Healthy Families America Supervisor  Marguerite Jeremie (she/her) Bilingual Family Support Specialist Children's Friend, Bilingual Family Support Specialist  Marybeth Sutter, MD (she/her) Care New England Family Care Center  Jalyn Alzate, CHW (she/her) Care New England Family Care Center, Patient Care Navigator/DULCE Family Specialist  Lizbeth Santos Cortes, (she/her) Bilingual Family Support Specialist Children's Friend

## \*DRAFT\* CTC-RI 2024 Annual Conference: "Investing in Primary Care & Health Equity" \*DRAFT\* (Please note: this is a draft agenda and session topics and times are subject to change!)

		Learning in Action: Session 3			
		Session 1	Session 2	Session 3	Session 4
					Advancing Health Equity for Young Children: Implementing Expanded Autism Assessment and Diagnosis in Pediatric Primary Care  Emily Feinberg, ScD, CPNP,
				Innovation in Expanding	(she/hers) Professor, Hassenfeld Child Health Institute, Brown University School of Public Health
		Taking a Positive Sexual Health History	Aging & Health-Related Social Needs: Lessons from a Learning-and-Action Lab	Integrated Behavioral Health Capacity in Pediatrics  Kate Treloar, LICSW (she/her)	Sonia Erlich, LMHC, MFA, MA (she/her) TEAM UP for Children, Boston Medical Center Deputy Director
50 min	11:10 – 12:00 pm	Jason Zucker, MD (he/him) Adult and Pediatric Infectious	Rebecca Kislak, JD (she/her) MLPB Law & Policy, Consultant	RIPCPC, Director of Behavioral Health	of Workforce Development and Training
		Diseases Physician at Columbia University Irving Medical Center; Core Faculty, New York City STD Prevention Training Center	Griffin Jones, DrPH, MPP (he/him) Collectively Determined LLC, Founder	Liz Cantor, PhD (she/hers) CTC-RI Consultant, Practice Facilitator	Charlotte Vieira, MPH (she/her) TEAM UP for Children, Boston Medical Center Deputy Director for
				Dinusha Dietrich, MD (she/her) Smithfield Pediatrics	Model Implementation
				Child in Carl Carl Carl	Amelia Monteiro, MD (she/her) Great New Bedford Community Health Primary Care Pediatrician
					Dana Rubin, MD, MSW (she/her) Boston University
					School of Medicine, Boston Medical Center/DotHouse Health Pediatrician and Child
					Psychiatrist, Dothouse Health; Fellowship Director,

## \*DRAFT\* CTC-RI 2024 Annual Conference: "Investing in Primary Care & Health Equity" \*DRAFT\* (Please note: this is a draft agenda and session topics and times are subject to change!)

					Transitional Age Youth with Autism, Boston Medical Center	
60 min 12:00 – 1:00 pm		Lunch & Vendor Exhibition				
00 111111	12.00 1.00 pm	Check out the poster session from 12:30 – 1:00 PM and see the great work of our partners, practices and community members!				
		Special Session: From Data to Equity: Improving LGBTQIA+ Health in RI				
90 min	1:00 – 2:30 pm	Scott I Gowrie (he/him), BCBSRI, Corporate Social Responsibility Specialist, Safe Zone Program Lead				
	1.00 – 2.30 pm	Quinten Foster, MS (he/they) East Bay Community Action Program (EBCAP), Director of Transgender Whole Healthcare				
			<b>hilip A. Chan, MD, (he/him)</b> Chief Me	•		
Amy Nunn, ScD, (she, her) Executive Director, Open Door Health/Rhode Island Public Health In				: Health Institute		